# SDR SIMA202001098002

- Difficulty date: January 8, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 39,168 hours, 34,129 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK FOUND LH AND RH EMERGENCY OVER WING LIGHTS INOP-C/A-FOUND FUSE BLOWN ON #4 EMERGENCY BATTERY CHARGER.  REMOVED AND REPLACED FUSE IAW CMM 25-60-03  OPS CHECK GOOD IAW AMM 33-50-00-700-801
